Ask Questions, Get Answers
2
Points
Asked by smoochie - 4 years ago
All Answers
Sort By
Show
Gumboy Level 55 / fun guy
Answered 4 years ago
-
You get lots more fun with lots less worries! Plus 3 x more dosage.
thinkfirst Level 18 / Scientist
Answered 4 years ago
1
It depends on which brands of pills you take, and which pill (which day) you take.

Many of the pills are benign (probably sugar) pills simply to keep you in the routine of taking a pill every day.

The other pills are various combinations of hormones that will affect a woman's monthly cycle for the stimulation, release, and/or embedding in the womb of her eggs.

If you read on the box of pills or the blister pack you should be able to tell which pills are which.

I do not think that 4 pills will cause any great adverse effects even if they were the hormone pills, but this must NOT be done on a regular basis. Messing with your hormone levels can have dire long-term effects on your body. This is how transgender people affect the shape of their body!

Additionally, taking 4 pills of any medication is very risky behaviour especially if you do not understand how they work at a physiological level - some WILL kill you. Always take medication as it has been recommended by your doctor
Additional Details added 4 years ago
If you are still worried or begin to feel ill you should attend the emergency department immediately
Compliments from
worriedsick Level 37 / R.T.(R)(M), BS
Answered 4 years ago
2
It would be considered an overdose. Birth control pills, also called oral contraceptives, are prescription medicines designed to prevent pregnancy. Birth control pill overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication.

Symptoms of a birth control overdose include:

Breast tenderness
Discoloration of urine
Drowsiness
Excessive vaginal bleeding (2 - 7 days following the overdose)
Headache
Mental changes
Nausea and vomiting
Rash

Seek immediate medical treatment and call Poison Control. DO NOT make the person throw up unless told to do so by Poison Control or a health care professional. Stop using the birth control pills and use alternative methods, if desired, to prevent pregnancy. The overdose is unlikely to be life threatening.
Source medicine plus
Compliments from
Cbrown727 Level 1 / Health and BeautyProf.P&G
Answered 4 years ago
1
Nothing, but why would you.
Compliments from
adw61 Level 55 / Writer
Answered 4 years ago
1
You waste three pills.
Compliments from
demon Level 46 / DEMON
Answered 4 years ago
-
THE DEMON THINKS THAT THERE SHOULD BE A BIRTH CONTROL PILL FOR MEN...THATS FAIR. IT MAKES MORE SENSE TO TAKE THE BULLETS OUT OF THE GUN... THAN TO WEAR A BULLETPROOF
VEST !!!
...Hehe !!!
Additional Details added 4 years ago
THEN AGAIN... THE DEMON DID HEAR ABOUT A NEW MORNING AFTER PILL FOR MEN... IT CHANGES THEIR BLOOD TYPE !!!
... Hehe !!!
Related Questions
Need Answers Instantly?
About this Question
Open Question
- Compliments
7 Answers
5K Views
Question Discussion
Top Users this Week
labarca Level 65 PhD
+1K
Exp
demon Level 46 Grad School
+1K
Exp
Richard Level 76 PhD
+1K
Exp
faxman Level 28 High School
+1K
Exp
joensf Level 79 Professor
+1K
Exp
Additional Links